Intrinsic characterizations of C-realcompact spaces

Autor: Sudip Kumar Acharyya, Rakesh Bharati, Atasi Deb Ray
Jazyk: angličtina
Rok vydání: 2021
Předmět:
Zdroj: Applied General Topology, Vol 22, Iss 2, Pp 295-302 (2021)
Druh dokumentu: article
ISSN: 1576-9402
1989-4147
DOI: 10.4995/agt.2021.13696
Popis: c-realcompact spaces are introduced by Karamzadeh and Keshtkar in Quaest. Math. 41, no. 8 (2018), 1135-1167. We offer a characterization of these spaces X via c-stable family of closed sets in X by showing that X is c-realcompact if and only if each c-stable family of closed sets in X with finite intersection property has nonempty intersection. This last condition which makes sense for an arbitrary topological space can be taken as an alternative definition of a c-realcompact space. We show that each topological space can be extended as a dense subspace to a c-realcompact space with some desired extension properties. An allied class of spaces viz CP-compact spaces akin to that of c-realcompact spaces are introduced. The paper ends after examining how far a known class of c-realcompact spaces could be realized as CP-compact for appropriately chosen ideal P of closed sets in X.
Databáze: Directory of Open Access Journals